Title

Bounded rationality and intertemporal decision-making

Publication Type

Journal Article

Publication Date

10-1979

Discipline

Public Economics

Research Areas

Applied Microeconomics

Publication

Metroeconomica

Volume

31

Issue

3

First Page

349

Last Page

366

ISSN

0026-1386

Identifier

10.1111/j.1467-999X.1979.tb00252.x

Publisher

Wiley: 24 months

Additional URL

https://doi.org/10.1111/j.1467-999X.1979.tb00252.x

This document is currently not available here.

Share

COinS